# SDR CA020916008

- Difficulty date: September 14, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Make and model: Boeing 767233
- Aircraft time: 62,009 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8650010000
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) FLT ATT REPORTED A BURNING SMELL IN THE REAR GALLEY NR 3 OVEN FOUND AT FAULT. CB PULLED AND COLLARED.  NR 3 OVEN REPLACED PER MM AND OPERATION CHECKED SERVICEABLE.
